# SDR AALA971521

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1757A
- Make and model: Doug MD-11
- Aircraft serial: 48505
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Support
- Condition: Corroded
- Location: Bs 2007
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - NR 2 GALLEY SUPPORT CORRODED AT AFT PRESSURE BULKHEAD T-ANGLE INTERFACE.  REPAIRED NR 2 GALLEY SUPPORT PER ESO 41000, CHAPTER 53, THEN REINSTALLED ON AIRCRAFT.  TST:  22,212.44 HOURS.  CYCLES, 3,511.  (X)
